# SDR USAAF98055

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 671 - AFTER TAKEOFF FROM PIT, THE EMERGENCY EXIT LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR WAS RETRACTED.  MAINTENANCE RESEATED RELAY K2618A AND THE SYSTEM OPERATED NORMALLY.  THEY PROGRAMMED THE RELAY FOR CHANGE AS A PRECAUTIONARY MAINTENANCE ACTION.  (M)
